| Model Number |
CR2 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that the magnet in their device lid was loose.In this state the device may not turn on automatically when the lid is activated, which can cause a delay in defibrillation therapy if needed or may lead to use error resulting in a failure to deliver defibrillation.There was no patient use reported with the event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.The customer was sent a replacement lid and will install the lid themselves.